For Better Health
Askdocweb is about side effects
Search for
Online since 2002
Home star Site Map star Resources star Contact Us star Privacy Policy star Advertise

About Vaniqa

If you use Vaniqa, please help others by sharing your experience with side effects. What would you tell your best friend about this product? Please remember that we do not give medical advice. That is for your local health care provider, who is familiar with your medical history.

It's very upsetting
Date: 10/10/2015
I blame vaniqua for my hair loss on my head. Its very upsetting. I knew it deep down but doctor blew me off. So do i want facial hair or baldness? Its an unfair situation. Im going to stop using vaniqua until they change their ingediates. $180 down the drain. Hey pharmaceutical company please do some research! I pray the hair on my head grows back!

Date: 11/17/2015
How can I get it in Bangladesh?

AskDocWeb: If you can't get Vaniqa at your local chemist's shop or pharmacy then your only other option may be the Internet.

Discontinuing Vaniqa
Date: 1/1/2016
I'm 59 and have used Vaniqa for over 10 years. It worked well for my face, but have lost almost half of my scalp hair. This is very devastating to me. My scalp also has been red and inflamed for a long time. I have PCOS, so it took many months of research to realize that Vaniqa was causing the hair loss. Luckily, I have naturally curly hair and that helps to cover my bald areas. I immediately stopped using it. I'll report back in a few months with any regrowth results.

AskDocWeb: Thanks Jan. It may take 3 to 6 months to notice a difference and even then the new hairs will be short but if you see them let us know.

Vaniqa review
Date: 1/29/2016
Have been using Vaniqa for the last 4 weeks and while it has certainly slowed down hair growth on my face (chin), hair loss from my scalp has dramatically increased since starting Vaniqa. Will probably have to resort to electrolysis.

Cost of Vaniqa
Date: 3/19/2016
I was wondering if you know if there is any way to get insurance to pay for Vaniqa? At a walgreens it will cost me $190.00 a tube! Quite expensive coupons I found only take off around $35. I'd really like to try this

AskDocWeb: Sorry Heather, the effects of Vaniqa are cosmetic so it is unlikely that any health insurance would pay for it.

Date: 5/26/2016
Vaniqa has caused serious changes to the hair on my head! I have always had thick hair, thick hair strands with a bit of natural curl and lots of body. Farrah Fawcett hair, which I no longer have. My hair is now baby fine and thin with no body or curl. It is straight and limp.

I had been using Vaniqa regularly for approx. nine months when I began to notice the change, thought it was age. Saw a dermatologist and he couldn't figure out the cause ( I forgot to mention using Vaniqa, didn't make the connection) including full blood work. He recommended using Women's Rogaine, and when I read the enclosed info about Rogaine use, it explained how it could be absorbed into the body and affect hair in other places. LIGHT BULB ON! Could it possibly work in the other direction? YES IT CAN! BEWARE OF THIS PRODUCT! Hopefully, discontinued use of Vaniqa will allow MY hair to return, I will now gladly pluck my upper lip.

Vaniqa report - 2 - 3 - 4 - 5 - 6 - 7 - 8 - 9 - 10 - 11 - 12 - 13 - 14 - 15 - 16 - Last Page 17

If you find this page useful share it with others. If you have used Vaniqa, use the form below to add your review of Vaniqa, feedback or suggestions that may help others. Please note that all addresses are held confidential.
Thanks for stopping by!

Your name:
Your email:
Add your product review in the box below:


This consumer advocate website is protected by copyright 2007-2016 Askdocweb, Inc. All Rights Reserved. This is a layman's report on Vaniqa and is not intended to replace discussions with a health care provider. Do not use the information on this forum as a substitute for your doctor's advice. Always consult your doctor before taking any drug and follow your doctor's directions. Source material: Food and Drug Administration, Medline, Physician's Desk Reference, and the largest community of people in the world, those who are concerned about side effects and healthcare.
Bottom of page